# SDR DXTA2025061203824

- Difficulty date: June 8, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9777
- Aircraft time: 7,250 hours, 3,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: 2052110
- Part serial: 4868G2
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SWITCH NOT CLOSING DOOR.   REPLACED RELAY DRIVE EQUIPMENT. OPS CHECK GOOD. IAW GL-5000 AMM 44-10-40
